# SDR AC2A112002

- Difficulty date: November 11, 2006
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N139CW
- Make and model: Agusta AB139
- Aircraft serial: 31020
- Aircraft time: 477 hours
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DR9837T
- Condition: Worn
- Location: Landing Gear
- Part time: 478 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIRE EXCESSIVELY WORN DOWN TO CORDS, REPLACED BOTH MAIN TIRES.
